# SDR CALA2025112411408

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 101,843 hours, 22,447 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAS REPORT STRONG ODOR ORIGINATING IN GALLEYS FROM FOOD BEING LEFT OVERNIGHT CATERING REMOVED OLD FOOD. NO ODOR IN ENTIRE CABIN. SMELL DISSIPATED NATURALLY. OK FOR SERVICE
